A 31-year-old female asked:
I hav been on pills for 3 months with no issues or side effects, but last wk period came earlier wch isnt normal for me and am bleeding 4 ten days now?
1 doctor answer • 1 doctor weighed in
Dr. Wayne Ingramanswered
Specializes in Obstetrics and Gynecology
Prolonged bleeding: If you haven't missed any oral contraceptive pills, this bleeding is not normal and needs to be evaluated by a GYN MD for other pathologic causes for bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
583 viewsAnswered >2 years ago
Last updated Aug 14, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.